# SDR 2001F00465

- Difficulty date: August 25, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Rub Strip
- Condition: Bulged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER UPPER FORWARD RUB STRIPS, FOR HORIZONTAL STABILIZER PATH, HAS BULGED AREAS ON BOTH RIGHT AND LEFT SIDES.  (M)
